SMF

Metric properties of algorithms inducing Lüroth series expansions of Laurent series

Metric properties of algorithms inducing Lüroth series expansions of Laurent series

A. J. KNOPFMACHER
  • Année : 1992
  • Tome : 209
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 11K55
  • Pages : 237-246
  • DOI : 10.24033/ast.168

We investigate ergodic and metric properties of the polynomial ‘digits' occuring in certain Luroth-type series representations of formal Laurent series over finite fields. In particular, relative to Haar measure on power series with zero constant term, the results stated or derived in detail include the existence almost everywhere of a Khintchine-type constant, and of various other metric conclusions on the frequency or distribution of given ‘digit values'.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...